MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK

FISHER & PAYKEL HEALTHCARE LTD NON-VENTED HOSPITAL FULL FACE MASK; CBK
Model Number RT056M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt056m non-vented hospital full face masks have been requested to be returned to fisher & paykel healthcare for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in india via a fisher & paykel healthcare (f&p) field representative that the elbows of two rt056m non-vented hospital full face masks disconnected from the mask during patient use.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).The rt056 non-vented hospital full face mask features a mask base, seal, and headgear.The mask is intended to enable noninvasive positive pressure ventilation (nppv) therapy (cpap or bi-level) to be delivered to spontaneously breathing adult patients with respiratory insufficiency or respiratory failure and have been prescribed nppv.The masks are to be fitted and therapy maintained by trained medical practitioners in a hospital/institutional environment with patient monitoring in place.Method: the complaint rt056 non-vented hospital full face masks were discarded by the healthcare facility and therefore were unable to be returned to nz for investigation.Our investigation is therefore based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the photographs revealed that the welding marks were visible around the retainer and elbow of one of the masks.Further inspection indicated that another mask had broken retainer from the elbow.Conclusion: we are unable to determine the cause of the reported event.All assembled rt056 non-vented hospital full face masks are 100% leak tested, and those that fail are rejected.In addition, a sampling for pull test is conducted.The subject full face mask would have met the required specifications at the time of production.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt056 non-vented hospital full face mask.It also states the following: -ensure adequate patient monitoring is in place.-verify that the therapy device, including alarms and safety systems, are functioning correctly prior to use.-the mask must be fitted and therapy established by an appropriately trained medical practitioner or care provider.-this mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.- failure to monitor the patient may result in loss of therapy, serious injury or death.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in india, via a fisher & paykel healthcare (f&p) field representative that the elbows of two rt056m non-vented hospital full face masks disconnected from the mask during patient use.There was no patient consequence reported.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in (b)(6), via a fisher & paykel healthcare (f&p) field representative that the elbows of two rt056m non-vented hospital full face masks disconnected from the mask during patient use.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section g1 - manufacturer contact office: contact person updated to mr.Diego vargas banuelos.Section d4 - udi: corrected to include (17) expiry date.The rt056 non-vented hospital full face mask features a mask base, seal, and headgear.The mask is intended to enable noninvasive positive pressure ventilation (nppv) therapy (cpap or bi-level) to be delivered to spontaneously breathing adult patients with respiratory insufficiency or respiratory failure and have been prescribed nppv.The masks are to be fitted and therapy maintained by trained medical practitioners in a hospital/institutional environment with patient monitoring in place.Method: the complaint rt056 non-vented hospital full face masks were discarded by the healthcare facility and therefore were unable to be returned to nz for investigation.Our investigation is therefore based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the photographs revealed that the welding marks were visible around the retainer and elbow of one of the masks.Further inspection indicated that another mask had broken retainer from the elbow.Conclusion: we are unable to determine the cause of the reported event.All assembled rt056 non-vented hospital full face masks are 100% leak tested, and those that fail are rejected.In addition, a sampling for pull test is conducted.The subject full face mask would have met the required specifications at the time of production.Our user instructions illustrate in pictorial format the correct set-up and proper use of the rt056 non-vented hospital full face mask.It also states the following: ensure adequate patient monitoring is in place.Verify that the therapy device, including alarms and safety systems, are functioning correctly prior to use.The mask must be fitted and therapy established by an appropriately trained medical practitioner or care provider.This mask may only be used in a hospital or clinical setting where the patient is adequately monitored by trained medical staff.Failure to monitor the patient may result in loss of therapy, serious injury or death.

Brand Name
NON-VENTED HOSPITAL FULL FACE MASK
Common Device Name
CBK
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key17928173
Report Number9611451-2023-00955
Device Sequence Number6368351
Product Code CBK
UDI-Device Identifier09420012460691
UDI-Public(01)09420012460691(10)2101638339(11)210518(17)240518
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K173060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2024
Device Model NumberRT056M
Device Catalogue NumberRT056M
Device Lot Number2101638339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/01/2023
06/12/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/20/2023
06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown